MathSciNet Relay Station
MathSciNet bibliographic data
MR2331438 37C99 (37D45 37N35 92B20 93C40 93D21)
Lu, Jianquan; Cao, Jinde Adaptive synchronization in tree-like dynamical networks. Nonlinear Anal. Real World Appl. 8 (2007), no. 4, 1252–1260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement